# SDR HALA0600745

- Difficulty date: September 24, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33244
- Aircraft time: 14,684 hours, 2,836 cycles
- Engine: Pwa PW4060
- Engine time: 15,705 hours, 3,076 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON OVERNIGHT CK, FOUND 2 NICKS ON NR 1 ENG, FAN BLADE NR 1.  1ST NICK IS LOCATED IN AREA -A- 2.5 INCHES FROM TIP MEASURING .015 INCH DEEP.  2ND NICK IS LOCATED IN AREA -F- 9.6 INCHES FROM TIP MEASURING .040 INCH DEEP.  INSP & FOUND NICKS TO BE WITHIN REPAIRABLE LIMITS.  REPAIRED NR 1 ENG NR 1 FAN BLADE BY BLENDING PER AMM 72-31-02.  OK TO CONTINUE.
